# SDR 04FDEA02592

- Difficulty date: September 1, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310-203
- Aircraft serial: 400
- Aircraft time: 28,225 hours, 22,646 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fork
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB  STA 690/RIB 21 HINGE FORK NR 6  IS CORRODED.  REMOVED AND REPLACED HINGE ARM ASSY IAW A310-200 AMM55-36-46-4-01,  FUNCTIONAL TEST GOOD IAW A310-200 AMM 27-20-00-5.
